# SDR AALA2020052769007

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 19,297 hours, 5,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800850600
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - SEAT EMERGENCY LIGHTS INOPERATIVE, 20ABC & 21ABC.  REMOVED AND REPLACED EEPL (EMERGENCY ESCAPE PATH LIGHTING) CABLE HARNESS ASSEMBLY, OPERATIONAL CHECK NORMAL, [SEE ASSOCIATED REPORT AALA202005269008].
